# SDR TRBA201131107

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 28,099 hours, 31,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE EMERGENCY LIGHT OUT TOWARD FRONT AND MIDDLE.   R & R POWER SUPPLY 43WL IAW 33-51-21 AND USED WC EX335000 OPT 10000-001 AND EX335121 RAI10010-006.
